Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 15, Issue 4, 2013

Regularity of optimal transport maps on multiple products of spheres
Alessio Figalli, Young-Heon Kim and Robert J. McCann
pp. 1131–1166
Abstract | Full-Text PDF (303 KB)

Resonant delocalization for random Schrödinger operators on tree graphs
Michael Aizenman and Simone Warzel
pp. 1167–1222
Abstract | Full-Text PDF (769 KB)

Navigating moduli space with complex twists
Curtis T. McMullen
pp. 1223–1243
Abstract | Full-Text PDF (207 KB)

Stability of the Steiner symmetrization of convex sets
Marco Barchiesi, Filippo Cagnetti and Nicola Fusco
pp. 1245–1278
Abstract | Full-Text PDF (377 KB)

A faithful linear-categorical action of the mapping class group of a surface with boundary
Robert Lipshitz, Peter S. Ozsváth and Dylan P. Thurston
pp. 1279–1307
Abstract | Full-Text PDF (422 KB)

The Markovian hyperbolic triangulation
Nicolas Curien and Wendelin Werner
pp. 1309–1341
Abstract | Full-Text PDF (2853 KB)

Ergodic properties of square-free numbers
Francesco Cellarosi and Yakov G. Sinai
pp. 1343–1374
Abstract | Full-Text PDF (515 KB)

Quiver varieties and the character ring of general linear groups over finite fields
Emmanuel Letellier
pp. 1375–1455
Abstract | Full-Text PDF (602 KB)

Periodic integrals and tautological systems
Bong H. Lian, Ruifang Song and Shing-Tung Yau
pp. 1457–1483
Abstract | Full-Text PDF (263 KB)

Controllability of a parabolic system with a diffuse interface
Jérôme Le Rousseau, Matthieu Léautaud and Luc Robbiano
pp. 1485–1574
Abstract | Full-Text PDF (606 KB)